Per citar aquest document:
Bounding the orders of finite subgroups
Leary, Ian J.
Nucinkis, Brita E. A.

Data: 2001
Resum: We give homological conditionson groups such that whenever the conditions hold for a group G, there is a bound on the orders of finite subgroups of G. This extends a result of P. H. Kropholler. We also suggest a weaker condition under which the same conclusion might hold.
Drets: Tots els drets reservats.
Llengua: Anglès.
Document: Article ; recerca ; article ; publishedVersion
Publicat a: Publicacions matematiques, V. 45 N. 1 (2001) , p. 259-264, ISSN 0214-1493

Adreça original:
DOI: 10.5565/PUBLMAT_45101_13
DOI: 10.5565/38017

6 p, 108.9 KB

El registre apareix a les col·leccions:
Articles > Articles publicats > Publicacions matemàtiques
Articles > Articles de recerca

 Registre creat el 2006-03-13, darrera modificació el 2017-05-24

   Favorit i Compartir